Minnesota, 2014Flood and Hail in Minnesota, June 18 to 21, 2014
June 18 to 21, 2014 · NWS ARX · 3 events in 2 counties and zones
Thunderstorms developed along a nearly stationary front during the early morning hours of June 18th. As these storms moved across southeast Minnesota they primarily produced rain, but a couple of storms become strong enough to blow down some trees in Brownsdale (Mower County) and drop some hail in Dexter (Mower County).
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed along a nearly stationary front during the early morning hours of June 18th. As these storms moved across southeast Minnesota they primarily produced rain, but a couple of storms become strong enough to blow down some trees in Brownsdale (Mower County) and drop some hail in Dexter (Mower County).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jun 17, 10:32 PM CST, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 17, 10:32 PM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1132 PM CDT TUE JUN 17 2014
.UPDATE...
ISSUED AT 934 PM CDT TUE JUN 17 2014
STARTING TO WONDER IF FLASH FLOODING MAY BE MAIN SEVERE WEATHER RISK
TONIGHT WITH OTHER SEVERE RISKS LOOKING LESS LIKELY COMPARED TO
EARLIER. STILL HAVE STRONG LOW LEVEL JET TO THE SOUTHWEST BUT
MESOSCALE MODELS AND 17.00Z NAM SUGGEST BETTER CONVERGENCE MIGHT
REMAIN TO THE SOUTHWEST / WEST. ISENTROPIC LIFT FIGHTING CAP AND
OUTSIDE OF ELEVATED STORMS ALONG AND NORTH OF INTERSTATE 94...BEEN
PRETTY QUIET SO FAR. ALSO SEEING SOME STORMS FIRE CLOSER TO BOUNDARY
NEAR ILLINOIS BORDER BUT THOSE TOO ARE NOT GROWING VERY RAPIDLY.
WILL LIKELY START TO CHANGE PRODUCE SUITE TO CONCENTRATE ON HEAVY
RAIN RISK OVERNIGHT...WITH LOWER EMPHASIS ON OTHER SEVERE WEATHER
ELEMENTS. PLAN ON HOLDING ON TO FLASH FLOOD WATCH WITH PRIMED SETUP
AND CONCERN FROM HEAVY RAIN GROUP AT NESDIS.
&&
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 357 PM CDT TUE JUN 17 2014
A SOMEWHAT COMPLICATED FORECAST SETUP FOR LATE THIS AFTERNOON WITH
TIMING WHEN THE THUNDERSTORMS WILL DEVELOP. LATEST SURFACE
OBSERVATIONS PLACES A WARM FRONT EXTENDING FROM SIOUX FALLS EAST
THROUGH NORTHERN IOWA THEN DIVING SOUTHWARD TO ALONG THE MISSISSIPPI
RIVER INTO NORTHERN ILLINOIS. A STRONG CAP CENTERED AROUND 725 MB
AND SUBSIDENCE UNDER UPPER RIDGING IS KEEPING THE CONVECTION FROM
FIRING THIS AFTERNOON. HOWEVER...THIS WILL CHANGE LATE THIS
AFTERNOON INTO THIS EVENING AS A SHORTWAVE APPROACHES FROM CENTRAL
NEBRASKA AND THE LOW LEVEL JET FOCUSES INTO THE WARM FRONT. IF
STORMS GET ROLLING EARLIER THAN THIS EVENING ALONG THE WARM FRONT
THEY WOULD HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING
WINDS...AND POSSIBLY AN ISOLATED TORNADO NEAR THE WARM FRONT BUT
0-1 KM SHEAR LOOKS RATHER WEAK. STRONG INSTABILITY WILL BE IN
PLACE WITH 0-1 KM MUCAPE VALUES OF 2500 TO 3500 J/KG AND THIS
INSTABILITY IS FEEDING NORTHWARD INTO THE FRONT. STORMS SHOULD
REALLY GET GOING IN THE 900 PM TO 1000 PM TIMEFRAME AS THE LOW
LEVEL JET INTENSIFIES. THE CONVECTION MAY ACTUALLY FIRE RIGHT OVER
THE FORECAST AREA AND ORGANIZE INTO BOWING STRUCTURE WITH HEAVY
RAIN AND DAMAGING WINDS THE MAIN THREATS. GIVEN THE STRONG 0-1 KM
SHEAR BY THAT TIME CANNOT RULE OUT AN ISOLATED TORNADO OR TWO.
PRECIPITABLE WATER VALUES INCREASE TO AROUND 1.6 TO 1.7 INCHES
TONIGHT SO ANY STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL.
GIVEN THE SATURATED SOILS OVER SOUTHEAST MINNESOTA...NORTHEAST
IOWA...AND PORTIONS OF SOUTHWEST INTO CENTRAL WISCONSIN...CHOSE TO
ISSUE A FLASH FLOOD WATCH FOR THESE AREAS FROM 7PM TONIGHT THOUGH
7 AM WEDNESDAY.
SHOWER AND STORMS SHOULD EXIT TO THE EAST WEDNESDAY MORNING. ANOTHER
ROUND OF SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON INTO
WEDNESDAY NIGHT. DAMAGING WINDS AND HEAVY RAIN LOOKS TO BE THE MAIN
THREATS WITH THE STORMS BUT WILL HAVE TO KEEP A CLOSE EYE ON WHERE
BOUNDARIES SET UP FROM THE OVERNIGHT CONVECTION. A FLASH FLOOD WATCH
WILL LIKELY BE NEEDED AGAIN WEDNESDAY NIGHT AND AGAIN THURSDAY
NIGHT.
.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 357 PM CDT TUE JUN 17 2014
HEAVY RAINFALL WILL BE A CONCERN AGAIN ON WEDNESDAY NIGHT INTO
THURSDAY NIGHT AS FLOW ALOFT STARTS TO TURN SOUTHWEST AND A
TROUGH APPROACHES FROM THE CENTRAL PLAINS. PRECIPITABLE WATER
VALUES WILL REMAIN HIGH IN THE 1.5 TO 2.0 INCH RANGE AND WARM
CLOUD DEPTHS APPROACHING 4.0 KM. THERE WILL FINALLY BE A BREAK IN
THE HEAVY RAINFALL FRIDAY AFTERNOON INTO SATURDAY AS THE BOUNDARY
SLIPS SOUTH. ANOTHER TROUGH DROPS SOUTH LATE IN THE WEEKEND INTO
EARLY NEXT WEEK. LEANED TOWARD A MODEL CONSENSUS BLEND FROM LATE
IN THE WEEKEND INTO EARLY NEXT WITH.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1132 PM CDT TUE JUN 17 2014
TRYING TO TIME CONVECTION AND EVENTUAL IMPACT ON AVIATION TOUGH AT
THIS POINT WITH SCATTERED THUNDERSTORMS EXPECTED OVERNIGHT AS LOW
LEVEL JET CONTINUES TO ADVECT LOW LEVEL MOISTURE OVER BOUNDARY AND
INTO UNSTABLE LAYER ABOVE CAP. GENERALLY VFR CONDITIONS BUT WILL TRY
AND TIME HIGHER STORM THREAT WINDOWS.
ASSUMING ACTIVITY WILL QUIET DOWN AGAIN DURING LATER WEDNESDAY
MORNING FOR PERIOD OF CONVECTION FREE/VFR. COULD SEE ANOTHER THREAT
DEVELOP GOING INTO WEDNESDAY EVENING AS LOW LEVEL JET RESTABLISHES
ITSELF BUT WILL HAVE TO ADD THOSE DETAILS IN CLOSER IN TIME.
&&
.HYDROLOGY...
ISSUED AT 357 PM CDT TUE JUN 17 2014
A VERY MOIST AND UNSTABLE AIRMASS WILL BE OVER THE REGION THROUGH
THE END OF THE WEEK WITH PRECIPITABLE WATER VALUES RANGING FROM 1.5
TO 2.0 INCHES AND WARM CLOUD DEPTHS APPROACHING 4.0 KM. REPEATED
ROUNDS OF THUNDERSTORMS WILL INCREASE FLASH FLOODING CONCERNS THIS
WEEK. HAVE CONTINUED TO ISSUE A HYDROLOGIC OUTLOOK FOR FLOODING/
FLASH FLOODING POTENTIAL. ALSO...HAVE ISSUED A FLASH FLOOD WATCH FOR
SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL
WISCONSIN FROM 7PM TONIGHT THROUGH 7AM WEDNESDAY. ADDITIONAL FLASH
FLOOD WATCHES MAY BE NEED THROUGH THE WEEK AS DETAILS ON ADDITIONAL
ROUNDS OF TSRA/LOCATION OF GREATER RISK OF MORE HEAVY RAINS BECOME
CLEARER.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR WIZ032-033-041>044-053>055-061.
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR MNZ079-086>088-094>096.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR IAZ008>011-018-019-029-030.
&&
UPDATE...SHEA
SHORT TERM...WETENKAMP
LONG TERM...WETENKAMP
AVIATION...SHEA
HYDROLOGY...WETENKAMPHazardous weather outlook, Jun 17, 5:45 PM CST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
645 PM CDT TUE JUN 17 2014
IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-
041>044-053>055-061-181100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-
CRAWFORD-RICHLAND-GRANT-
645 PM CDT TUE JUN 17 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.
.DAY ONE...TONIGHT
SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AND
CONTINUE INTO THE OVERNIGHT HOURS. WHILE A FEW STORMS MAY FORM OVER
THE NEXT FEW HOURS...THE MAIN THREAT AREA IS ALONG AND SOUTH OF
INTERSTATE 90 BETWEEN 10 PM AND ROUGHLY 3 AM WEDNESDAY.
INITIALLY THE MAIN THREATS LOOK TO BE LARGE HAIL...ISOLATED
TORNADOES AND DAMAGING WINDS. AS THE NIGHT PROGRESSES...THE THREATS
SHOULD TRANSITION TO FLASH FLOODING FROM HEAVY RAIN...AND DAMAGING
WINDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS ANOTHER RISK FOR SEVERE THUNDERSTORMS WEDNESDAY DURING
THE LATE AFTERNOON AND EVENING. THE THREATS WOULD BE DAMAGING
WINDS...LARGE HAIL...ISOLATED TORNADOES AND HEAVY RAINS.
FLASH FLOODING FROM REPEATED ROUNDS OF LOCALLY HEAVY RAIN WILL
CONTINUE TO BE A THREAT THROUGH FRIDAY. WIDESPREAD RAINFALL
AMOUNTS WITH AN ADDITIONAL 3 TO 5 INCHES WILL BE POSSIBLE...WITH
LOCALLY HIGHER AMOUNTS.
THE THREAT FOR THUNDERSTORMS CONTINUES INTO THE WEEKEND.
IT IS TOO EARLY TO DISCERN IF THERE WOULD BE A SEVERE WEATHER
THREAT OUTSIDE OF THE FLASH FLOODING POTENTIAL.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS MAY BE NEEDED AGAIN LATER THIS EVENING AND INTO THE
OVERNIGHT. RAINFALL REPORTS ARE APPRECIATED.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULED AT THIS TIME.
WIZ017-029-181100-
TAYLOR-CLARK-
114 PM CDT TUE JUN 17 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN AND NORTH CENTRAL WISCONSIN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SEVERE THUNDERSTORMS ARE POSSIBLE FROM LATE THIS EVENING INTO THE
OVERNIGHT HOURS. THE MAIN THREAT TIME IS BETWEEN 11 PM AND
4 AM.
INITIALLY THE MAIN THREATS LOOK TO BE LARGE HAIL AND DAMAGING
WINDS. AS THE EVENING PROGRESSES...THE THREATS SHOULD TRANSITION
TO FLASH FLOODING FROM HEAVY RAIN AND DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS ANOTHER RISK FOR SEVERE THUNDERSTORMS WEDNESDAY DURING
THE LATE AFTERNOON AND EVENING. THE THREATS WOULD BE DAMAGING
WINDS...LARGE HAIL...ISOLATED TORNADOES AND HEAVY RAINS.
FLASH FLOODING FROM REPEATED ROUNDS OF LOCALLY HEAVY RAIN WILL
CONTINUE TO BE A THREAT THROUGH FRIDAY. WIDESPREAD RAINFALL
AMOUNTS WITH AN ADDITIONAL 3 TO 5 INCHES WILL BE POSSIBLE...WITH
LOCALLY HIGHER AMOUNTS.
THE THREAT FOR THUNDERSTORMS CONTINUES INTO THE WEEKEND.
IT IS TOO EARLY TO DISCERN IF THERE WOULD BE A SEVERE WEATHER
THREAT OUTSIDE OF THE FLASH FLOODING POTENTIAL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AFTER 10PM.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULED.
04/SHEA
In the hours before
Special weather statement, Jun 17, 8:39 PM CST, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
939 PM CDT TUE JUN 17 2014
WIZ017-180315-
TAYLOR-
939 PM CDT TUE JUN 17 2014
...STRONG THUNDERSTORMS OVER NORTHERN TAYLOR COUNTY...
AT 935 PM...A FEW STRONG THUNDERSTORMS WERE LIKELY PRODUCING HEAVY
RAIN AND HAIL NORTH OF HIGHWAY 64 IN TAYLOR COUNTY THIS EVENING.
LOCATIONS IMPACTED INCLUDE... RIB LAKE...CHELSEA...WESTBORO...AND
CAMP FOREST SPRING.
LAT...LON 4535 9005 4521 9046 4522 9048 4537 9060
4538 9059 4538 9004
TIME...MOT...LOC 0237Z 242DEG 22KT 4531 9048
SHEASpecial weather statement, Jun 17, 9:43 PM CST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1043 PM CDT TUE JUN 17 2014
WIZ061-180415-
GRANT-
1043 PM CDT TUE JUN 17 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANT COUNTY...
AT 1042 PM CDT...A STRONG THUNDERSTORM WAS NEAR DUBUQUE
IOWA...MOVING NORTHEAST AT 25 MPH.
THIS STORM IS PRODUCING VERY HEAVY RAIN AND FREQUENT LIGHTNING.
THERE COULD ALSO BE HAIL MIXED IN WITH THE RAIN.
LOCATIONS IMPACTED INCLUDE...
CUBA CITY...HAZEL GREEN...GEORGETOWN...SINSINAWA...SANDY HOOK AND THE
MISSISSIPPI RIVER NORTH OF DUBUQUE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4253 9064 4254 9063 4263 9046 4264 9043
4261 9042 4251 9043 4251 9064
TIME...MOT...LOC 0342Z 235DEG 22KT 4248 9055
SHEALocal storm report, Jun 17, 10:34 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1134 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL CUBA CITY 42.60N 90.43W
06/17/2014 M1.00 INCH GRANT WI LAW ENFORCEMENT
&&
SHEALocal storm report, Jun 17, 10:59 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1159 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM HAIL 1 ENE TENNYSON 42.70N 90.67W
06/17/2014 E0.50 INCH GRANT WI TRAINED SPOTTER
1154 PM HAIL PLATTEVILLE 42.74N 90.48W
06/17/2014 E0.25 INCH GRANT WI AMATEUR RADIO
&&
SHEASpecial weather statement, Jun 17, 11:04 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1204 AM CDT WED JUN 18 2014
WIZ029-180530-
CLARK-
1204 AM CDT WED JUN 18 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLARK COUNTY...
AT 1203 AM CDT...A STRONG THUNDERSTORM WAS OVER NEILLSVILLE...MOVING
EAST AT 20 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEILLSVILLE...SHORTVILLE...GRANTON...SNYDER LAKE...THE CUNNINGHAM
AIRFIELD...HIGHWAY 95 AND 73...SIDNEY...THE NEILLSVILLE MUNICIPAL
AIRPORT...BALLARD ROAD AND PRAY ROAD AND THE HIGHGROUND.
LAT...LON 4443 9076 4457 9082 4466 9046 4444 9038
TIME...MOT...LOC 0503Z 260DEG 19KT 4453 9063
WETENKAMP
Special weather statement, Jun 17, 11:14 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1214 AM CDT WED JUN 18 2014
WIZ061-180545-
GRANT-
1214 AM CDT WED JUN 18 2014
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL GRANT COUNTY...
AT 1214 AM CDT...A STRONG THUNDERSTORM WAS OVER PLATTEVILLE...MOVING
NORTHEAST AT 15 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PLATTEVILLE...ARTHUR...LIVINGSTON...ELLENBORO...UNION...BIG PATCH...
CORNELIA AND PLATTEVILLE AIRPORT.
LAT...LON 4275 9069 4292 9043 4290 9042 4264 9043
4261 9051
TIME...MOT...LOC 0514Z 237DEG 12KT 4276 9047
WETENKAMPEvent by event
1 flood, 1 thunderstorm wind, 1 hail. Local standard time, as filed.
Flood, Olmsted
- When
- June 18, 12:00 AM CST to June 21, 12:00 AM CST
- Where
- Olmsted County, 3.09 mi N of Byron to 3.24 mi N of Byron
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 44.075, -92.647
Runoff from heavy rains pushed the Zumbro River out of its banks sending water over County Road 105 isolating Oxbow County Park.
Thunderstorm Wind, Mower
- When
- June 18, 2:57 AM CST
- Where
- Mower County, 0.69 mi N of Brownsdale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 43.740, -92.870
Two trees were uprooted by thunderstorm winds in Brownsdale. Another weaker tree fell on a power line.
Hail, Mower
- When
- June 18, 3:10 AM CST
- Where
- Mower County, 1 mi E of Dexter
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 43.720, -92.700
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood and Hail in Texas, June 18 to 19, 20143 deaths · $302,000 · 1.5 in hail · 7 events
- Tornadoes and Hail in South Dakota, June 18, 20143 injured · $5.6 million · EF4 · 11 events
- Hail and Damaging Winds in Ohio, June 18, 201435 injured · $1.2 million · 1.75 in hail · 47 events
- Hail and Damaging Winds in Michigan, June 18, 20141 death · $22,000 · 1 in hail · 28 events
- Flash Flooding and Hail in Iowa, June 18 to 19, 2014$26 million · 61 kt wind · 26 events
- Flooding in Minnesota, June 18 to 23, 2014$37 million · 17 events
- Heat in Delaware, June 18 to 19, 20141 death · 4 events
- Flash Flooding and Flooding in Iowa, June 18 to 22, 2014$1.6 million · 26 events
- Tornado and Flooding in Pennsylvania, June 18, 2014$312,000 · EF0 · 48 events
- Hail and Damaging Winds in Illinois, June 18 to 19, 20143 injured · $575,000 · 1 in hail · 9 events
- Flash Flooding and Damaging Wind in Minnesota, June 18 to 19, 2014$505,000 · 52 kt wind · 20 events
- Flash Flood and Flood in Nebraska, June 18 to 19, 2014$212,000 · 2 in hail · 30 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 527755, 520948, 520953.